# SDR F3LA2023092000173

- Difficulty date: August 30, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 18,790 hours, 8,234 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: D5452144020000
- Condition: Elongated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001260074-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  ELONGATED HOLES ON PYLON #2 CANTILEVER FLOOR REQUIRES FUTHER EVALUATION. REF: A320 NEO SRM 54-52-12 REV. 37.  PERFORMED REPAIR LAY OUT AND TRANSFER OF HOLES ON REPAIR DOUBLER AND PYLON #2 CANTILEVER FLOOR. REF: LTPR  EO# A32F-54-23840-00-FINAL AND FRONTIER EA# N2-54R-37887. MX ACTION IS ACCEPTABLE.
